# SDR DL757071166

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 70,505 hours, 34,977 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11508K032
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AFTER SELECTING LANDING FLAPS LEFT HYD QTY STATUS MSG AND QTY LEVEL ZERO.  FOUND OUTBOARD NOSE STEERING FLEX HYD LINE LEAKING IN AFT RT SIDE OF NOSE WHEEL WELL.  INSTALLED TEMP HYD LINE TO FOM.  REMOVED TEMP HYD LINE AND INSTALLED NEW FLEX HYD L PER AMM.  LEAK CK OK.
